# SDR CA090923001

- Difficulty date: September 15, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 177B
- Aircraft time: 7,199 hours
- Engine: Lyc O360A1F6
- Propeller: Mcauly B2D34C211
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 103678
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) CAUSES RPM TO STUMBLE AND DROPOFF GOING THROUGH 1500 RPM, POOR IDLE CUTOFF (TC# 20090923001)
